# SDR SIMA20130620013

- Difficulty date: June 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 34,211 hours, 31,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522380001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE HAS A PROTRUSION AT FR 67 BETWEEN STGR 21L AND 21R.  REPAIRED AFT LOWER FUSELAGE SKIN AT FR 67 BETWEEN STGR 21L AND 21R IAW AEA EO EM-53MR-2163.
